# SDR REXA98058

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATES AND SOUNDS SIMILAR TO COMPRESSOR STALL.  ALL OTHER INDICATIONS NORMAL.  AFTER INSPECTION OF RIGHT ENGINE AND GROUND RUNS IN SEVERAL DIFFERENT POWER SETTINGS, NO DEFECTS NOTED.  SWAPPED ANTI-ICING BLEED VALVE FOR TROUBLESHOOTING GROUND RUNS AND CHECKS.  FOUND NO DEFECTS.  (X)
